Cart (Loading....) | Create Account
Close category search window

The error probability, entropy, and equivocation when the number of input messages increases

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Rukhin, A.L. ; Dept. of Math. & Stat., UMBC, Baltimore, MD, USA ; Vajda, I.

We derive an inequality for the minimum error probability which shows that in many situations this quantity converges to its supremum as the number of possible values of the input signal increases. The asymptotic behavior of this probability is related to the behavior of the equivocation. Implications for asymptotic rates of certain codes and for perfect secrecy of cryptosystems are mentioned

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 6 )

Date of Publication:

Nov 1996

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.